Arzneimittel information
Bezeichnung | DOC IBUPROFEN Schmerzgel 5% |
---|---|
PZN | P18017171 |
Arzneiform | GEL |
Packungsgrösse | 200 g |
Hersteller | HERME |
Verkaufspreis | € 28.17 |
Alternative Arzneimittel
Bezeichnung | PZN | Form | Verpackung | Hersteller | Preis | |
---|---|---|---|---|---|---|
Details | DOC IBUPROFEN Schmerzgel 5% Aktion | P16585793 | GEL | 2X100 g | HERME | € 25.95 |
Details | DOC IBUPROFEN Schmerzgel 5% inkl.Spender | P14439627 | GEL | 1 kg | HERME | € 91.80 |
Details | DOC IBUPROFEN Schmerzgel 5% Spenderkartusche | P9440203 | GEL | 1 kg | HERME | € 61.20 |
Details | DOC IBUPROFEN Schmerzgel 5% | P7770675 | GEL | 150 g | HERME | € 24.10 |
Details | DOC IBUPROFEN Schmerzgel 5% | P5853368 | GEL | 100 g | HERME | € 18.34 |
Details | DOC IBUPROFEN Schmerzgel 5% | P5853351 | GEL | 50 g | HERME | € 9.97 |
Zusammensetzung
1. Zusammensetzung1 g Gel enthält |